| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, best estimate (b)(6) 2017.If explanted; give date: not applicable as to date, the lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
A female patient reported she had cataract surgery in both eyes (ou) in (b)(6) 2017, due to nighttime glare and astigmatism.She has been experiencing nighttime glare and starbursts since the lenses were implanted.A yag (yttrium aluminum garnet) laser procedure was performed on the left eye (os), which she stated did not provide any improvement.The symptoms were affecting her daily activities.Reportedly, there is a plan to have the lenses explanted.This file represents the right eye which has been scheduled for an exchange (b)(6) 2018.No additional information provided.
Additional Manufacturer Narrative
Additional information received confirmed that the intraocular lens (zxt225 +18.5 diopter) in the right eye was explanted on (b)(6) 2018 due to halos.A zct150 +18.5 diopter was implanted as a replacement.There were no injuries or any other issues during the explant procedure.The patient's vision was reported to be better after the explant.No further information was provided.The following fields were updated accordingly: patient code: 2227.Patient code: 3191 - updated from planned explant to explant.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.